# SDR IXXA2022092305

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N313AZ
- Make and model: Boeing 767-300
- Aircraft serial: 24930
- Aircraft time: 98,584 hours, 31,746 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Channel
- Part number: 311T113057
- Part serial: NSN
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON CHANNEL CHAFED
